I have taken Paxil for the last 4 nights, and my anxiety feels worse. I'm sick to my stomach, dizzy, exhausted, can't eat, the thought of food makes me sick, and have a huge headache. Will they go away soon? I might try to go talk to Dr tomorrow.
Hello maxwell12. Your body is adjusting itself to the paxil. The nuasea, feeling dizzy, are side effects that are common. Having said that, Its a good thing what you mentioned, in calling your doctor, letting her/him know whats going on. I began on paxil, just this past May, and still do manage to have some of the side effects. In my case, I split my dose. Its 20mg and I take half in the morning, upon awakening, then the other half early on in the afternoon. Well, these drugs do effect us, and not always in the most nicest of ways. Really do hope, that you get some relief, and that you are going to let your doctor know how its effecting you..best to you.
I agree with Pledge on what he's advised,the side effects you mentioned are normal,but i understand how horrible it can be,its also a good idea to call your doc just to let him know whats going on and how you're feeling,it can do no harm,he or she may review your meds or adjust dosage.
It is early days though and the sickness and dizzyness should settle within a few days,but if its unbearable then speak with your doc.
Hope you start to feel better soon,
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 May 2012 • 17 answers
Updated 12 Jun 2013 • 3 answers
Updated 24 Sep 2017 • 3 answers
Updated 18 Jan 2017 • 1 answer
Updated 19 Feb 2018 • 3 answers